I am almost 37. For the last year and a half, I have been experiencing many different symptoms. It started with a birth control change to a lower estrogen pill. I then started getting ocular migraines and vertigo. It took me a while to put the two together. So in Feb I stopped taking birth control all together. I have not had an ocular migraine since (I was getting about one/month). But my anxiety increased so badly that I am now on Celexa. It has helped so much. I still will experience lightheadedness and feeling like I'm on an elevator when it drops. That always sends me into anxiety-ville!
I still have regular periods, ranging 28-30 days. But my girlfriends and I are talking and experiencing a lot of the same symptoms (we are all 37). A couple of us are experiencing a lot of anxiety, we are all waking in the middle of the night without hot flashes, but needing to go to the bathroom and then not being able to fall back asleep.
We swear it's got to be hormones, but most things you read it says no, we're too young.
In your experiences, did these types of things start happening as you approached 40? Or is it just the stage of life we're in, with young children, and the stresses of life?
The occular migraines that you were getting could be a drop in your estrogen. I got them regularly once a month when my cycle approached. They can also come when you ovulate. You can be experiencing hormonal changes at your age. I did. I am now 45 and have more symptoms now. The anxiety can be your hormones also and it can get worse with the beginning of other symptoms coming and going. You get health anxiety sometimes. This is what I am experiencing now. You can get your thyroid checked to see if there is an issue there. This can also cause anxiety, along with other health issues. It's best to get checked out by your doctor to rule out any other issues. Good luck to you. Tee.
I started getting migraines and vertigo too. In fact, it was my only symptom for 2 or 3 years. Then when my hormones bottomed out the anxiety kicked in. The dr's finally checked my hormones at age 39 and I was dx'd with Premature Ovarian Failure or early menopause. My symptoms started at 36. When I started on HRT, I was taking oral estrogen and my migraines and vertigo became worse. Any time that you take a pill, you get a peak level usually 2-4 hours after and then it gradually declines. This is real bad for migraneurs because it is the fluctuation of hormones that cause problems. Not whether it is high or low. I know use transdermal estrogen and feel much better.
Hope this helps.